# SDR CA040123001

- Difficulty date: January 23, 2004
- Submitted: April 1, 2004
- Operation: General aviation
- Make and model: Gulstm 690
- Aircraft time: 4,832 hours
- Engine: Garrtt TPE3315251K
- Propeller: Hartzl HCB3TN5
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Web
- Part number: 250000281
- Condition: Cracked
- Location: Lt Ib Hinge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON AILERON INSPECTION, CRACK WAS FOUND UNDER LT IB HINGE.  CRACK IS AROUND LOWER OB HINGE MOUNTING HOLE.  ONE CRACK OUT OF FIVE AC CHECKED.
